# SDR N93A20070115

- Difficulty date: January 15, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N440QS
- Make and model: Gulstm GIV
- Aircraft serial: 4025
- Aircraft time: 820 hours, 449 cycles
- Engine: Rroyce TAY6118
- Engine time: 820 hours, 449 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: B
- Nature of condition: E, B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT A STRONG SHUDDER WAS FELT THROUGHOUT THE AIRFRAME. MAINTENANCE DISCOVERED SPARKS COMING FROM  NR 1 ENGINE EXHAUST. FURTHER INVESTIGATION DETERMINED DAMAGE TO TURBINE SECTION. CAUSE TO BE DETERMINED AT TEARDOWN.
